2019
Том 71
№ 10

All Issues

Yasinskaya L. I.

Articles: 4
Article (Ukrainian)

Asymptotic stability of solutions of systems of stochastic differential equations in the critical case

Yasinskaya L. I., Yurchenko I. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 11. - pp. 1558–1565

We consider the problem of mean square stability and instability of trivial solutions of systems of stochastic differential equations with random operators in the critical case.

Article (Ukrainian)

Mean-square asymptotic stability of solutions of systems of stochastic differential equations with random operators

Yasinskaya L. I., Yasinsky V. K., Yurchenko I. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 7. - pp. 990–1001

We obtain conditions of asymptotic behavior of trivial solutions of systems of stochastic differential equations with random operators.

Article (Ukrainian)

Stability in mean square of a trivial solution of linear stochastic functional-differential equations with variable coefficients

Yasinskaya L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 482–488

Article (Ukrainian)

Mean-square asymptotic stability of the trivial solution of stochastic functional-differential equations

Yasinskaya L. I., Yasinsky V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 89 - 98